Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

An exceptional arithmetic group and its Eisenstein series


Author: Walter L. Baily Jr.
Journal: Bull. Amer. Math. Soc. 75 (1969), 402-406
DOI: https://doi.org/10.1090/S0002-9904-1969-12195-6
MathSciNet review: 0242775
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12195-6